Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 412, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 24, 2011, 9:21 PM CDT for Jasper County, Lawrence County, Newton County, Missouri. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2011, 9:21 PM CDT (02:21 UTC)
- Expired
- Jul 24, 2011, 9:52 PM CDT
- In force
- 31 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Jasper County, MO, Lawrence County, MO, Newton County, MO
The radar
The Springfield radar (KSGF), 69 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 9:25 PM CDT | TSTM WND DMG | 3 W Sarcoxie, MO | POWER POLE DOWN AND TWO TREES DOWNED ON THE WESTERN SIDE OF SARCOXIE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.4 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2289 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1653 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
144
WUUS53 KSGF 250221
SVRSGF
MOC097-109-145-250315-
/O.NEW.KSGF.SV.W.0412.110725T0221Z-110725T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
921 PM CDT SUN JUL 24 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN NEWTON COUNTY IN SOUTHWEST MISSOURI...
SOUTHEASTERN JASPER COUNTY IN SOUTHWEST MISSOURI...
SOUTHWESTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1015 PM CDT.
* AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR REEDS...OR 10 MILES SOUTHEAST OF
CARTHAGE...MOVING SOUTHEAST AT 10 MPH. THIS STORM IS CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE LA RUSSELL...PIERCE CITY...REEDS...
RITCHEY...SARCOXIE AND WENTWORTH.
INTERSTATE 44 BETWEEN MILE MARKERS 22 AND 38 WILL ALSO BE IMPACTED BY
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3693 9422 3697 9428 3703 9428 3709 9426
3717 9420 3718 9408 3714 9400 3708 9393
3693 9386 3692 9420
TIME...MOT...LOC 0222Z 331DEG 10KT 3708 9414
WIND...HAIL 60MPH <.50IN
$$
CRAMER2 follow-up statements
631
WWUS53 KSGF 250245
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
945 PM CDT SUN JUL 24 2011
MOC097-250255-
/O.CAN.KSGF.SV.W.0412.000000T0000Z-110725T0315Z/
JASPER MO-
945 PM CDT SUN JUL 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JASPER COUNTY IS
CANCELLED...
&&
LAT...LON 3696 9419 3704 9416 3705 9414 3705 9406
3709 9405 3710 9401 3708 9394 3702 9390
3694 9386 3692 9394 3693 9406 3692 9417
TIME...MOT...LOC 0245Z 331DEG 10KT 3702 9410
$$
MOC109-145-250315-
/O.CON.KSGF.SV.W.0412.000000T0000Z-110725T0315Z/
NEWTON MO-LAWRENCE MO-
945 PM CDT SUN JUL 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHWESTERN LAWRENCE AND NORTHEASTERN NEWTON COUNTIES...
AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 4 MILES NORTHWEST OF WENTWORTH...OR 13
MILES NORTHWEST OF MONETT...MOVING SOUTHEAST AT 10 MPH. THIS STORM IS
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE PIERCE CITY AND WENTWORTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3696 9419 3704 9416 3705 9414 3705 9406
3709 9405 3710 9401 3708 9394 3702 9390
3694 9386 3692 9394 3693 9406 3692 9417
TIME...MOT...LOC 0245Z 331DEG 10KT 3702 9410
WIND...HAIL 60MPH <.50IN
$$
CRAMER674
WWUS53 KSGF 250252
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
952 PM CDT SUN JUL 24 2011
MOC109-145-250303-
/O.CAN.KSGF.SV.W.0412.000000T0000Z-110725T0315Z/
NEWTON MO-LAWRENCE MO-
952 PM CDT SUN JUL 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LAWRENCE AND
NORTHEASTERN NEWTON COUNTIES IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3696 9419 3704 9416 3705 9414 3705 9406
3709 9405 3710 9401 3708 9394 3702 9390
3694 9386 3692 9394 3693 9406 3692 9417
TIME...MOT...LOC 0253Z 331DEG 10KT 3700 9409
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 6:41 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jul 24, 6:41 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
641 PM CDT SUN JUL 24 2011
...UPDATE TO AVIATION...
...MESOSCALE CONVECTIVE DISCUSSION...
.UPDATE...
/ISSUED 641 PM CDT SUN JUL 24 2011/
NARROW BAND OF CONVERGENCE ALONG AND JUST SOUTH OF THE HIGHWAY 54
CORRIDOR HAS BECOME A FOCUS FOR CONVECTIVE DEVELOPMENT OVER THE
PAST FEW HOURS. THE ATMOSPHERE IS UNSTABLE...WITH LIFT INDEX
VALUES OF -5C OR LESS. SBCAPE AND MLCAPE VALUES ARE IN THE 2000
TO 2500 J/KG RANGE...WITH MINIMAL CIN (AROUND 25 J/KG). WITH WIND
SHEAR ON THE WEAK SIDE...STORM MODE IS CELLULAR/MULTICELLULAR WITH
PULSE CHARACTERISTICS. AS SUCH THERE WILL BE A LOCALIZED SEVERE
WEATHER RISK OVER THE NEXT FEW HOURS WITH DAMAGING DOWNBURST WINDS
THE PRIMARY CONCERN. CANNOT RULE OUT SOME HAIL...BUT LARGE HAIL
WILL BE THE EXCEPTION RATHER THAN THE RULE. AS HAS BEEN THE CASE
THE PAST FEW DAYS...THIS ACTIVITY WILL BE DIURNAL IN NATURE AND WE
SHOULD SEE A DECREASE IN INTENSITY AND COVERAGE BY 03Z.
WILL ALSO BE WATCHING DEVELOPMENT ACROSS FAR SOUTHEAST NEBRASKA
AND NORTHEAST KANSAS. STORM PROPAGATION VECTORS (BOTH NORMAL AND
FORWARD PROPAGATING) ARE ORIENTED TO THE SOUTHEAST...THUS IF THIS
ACTIVITY CAN CONGEAL AND BECOME BETTER ORGANIZED THERE IS A RISK
OF THIS ACTIVITY AFFECTING THE REGION AS EARLY AS LATER THIS
EVENING.
GAGAN
&&
.DISCUSSION...
THE MAIN FOCUS IN THIS FORECAST PACKAGE WILL DEAL WITH CHANCES OF
ISOLATED TO SCATTERED STORMS THIS AFTERNOON INTO MONDAY.
ALSO...ATTENTION REMAINS FOCUSED ON THE HOT CONDITIONS THAT ARE
EXPECTED TO CONTINUE THROUGH MUCH OF THE WEEK.
CURRENTLY AN OUTFLOW BOUNDARY FROM OVERNIGHT CONVECTION HAS PUSHED
SOUTH THROUGH THE AREA. ISOLATED TO SCATTERED THUNDERSTORMS
DID DEVELOP ALONG THE BOUNDARY AS IT PASSED THROUGH THE
AREA...WITH ALL ACTIVITY CURRENTLY SHIFTED TO THE SOUTH OF THE
AREA ALONG THE BOUNDARY. AREAS THAT DID RECEIVE RAINFALL THIS
MORNING INTO EARLY THIS AFTERNOON WERE SLOW TO WARM. HOWEVER...NOW
THAT THE RAIN HAS ENDED THE CLOUDS ARE STARTING TO BREAK UP. FEEL
TEMPERATURES IN THESE AREAS WILL QUICKLY RECOVER...AND COMBINED
WITH THE RAINFALL WILL RESULT IN MORE HUMID CONDITIONS. SOME
ADDITIONAL ISOLATED THUNDERSTORMS CANNOT BE RULED OUT LATE THIS
AFTERNOON AS TEMPERATURES WARM WELL INTO THE 90S TO AROUND 100
DEGREES...HOWEVER MOST OF THE ACTIVITY SHOULD REMAIN SOUTH AND
EAST OF THE AREA.
A WEAK COLD FRONT IS CURRENTLY LOCATED ACROSS NORTHERN MISSOURI
THIS AFTERNOON. THIS FRONT WILL SLOWLY SLIDE A LITTLE FARTHER SOUTH
THIS EVENING INTO TONIGHT BEFORE STALLING JUST NORTH OF THE AREA.
EVEN WITH THE FRONT NOT EXPECTED TO PASS THROUGH THE AREA...WILL
STILL HAVE TO WATCH FOR CONVECTION DEVELOPING TO THE NORTH AND
SLIDING SOUTH THROUGH THE AREA LATER THIS EVENING INTO THE
OVERNIGHT HOURS.
THE FRONT WILL REMAIN NORTH OF THE AREA ON MONDAY THEN RETREAT
BACK TO THE NORTH BY TUESDAY...NOT MAKING ANY REAL DENT TO THE
HOT CONDITIONS THAT HAVE PREVAILED ACROSS THE REGION. 850MB
TEMPERATURES WILL BE SLIGHTLY COOLER ON MONDAY...BUT WILL ONLY
RESULT IN HIGHS BEING A COUPLE DEGREES COOLER. HIGHS ARE STILL
EXPECTED TO WARM INTO THE 90S TO NEAR 100 DEGREES WITH HEAT INDEX
VALUES OVER 100 DEGREES MONDAY AFTERNOON. THE RIDGE WILL BUILD
BACK OVER THE REGION BY THE MIDDLE OF THE WEEK WITH DRY AND HOT
CONDITIONS EXPECTED TO CONTINUE THROUGH AT LEAST THURSDAY.
THEREFORE...HAVE EXTENDED THE CURRENT HEAT WARNING AND HEAT
ADVISORY THROUGH THURSDAY AFTERNOON.
LATE THIS WEEK INTO NEXT WEEKEND...THE UPPER LEVEL RIDGE WILL
FLATTEN SOME AND ALLOW A FRONT TO SLIDE SOUTH TOWARDS THE AREA
CREATING THE NEXT CHANCES FOR CONVECTION ACROSS THE REGION ALONG
WITH POSSIBLY SLIGHTLY COOLER CONDITIONS.
WISE
&&
.AVIATION...
/ISSUED 641 PM CDT SUN JUL 24 2011/
FOR THE 00Z TAF PACKAGE...THE ATMOSPHERE HAS RECHARGED AND WITH
SEVERAL BOUNDARIES AROUND TO PROVIDE FOCUS FOR CONVECTION...WILL
CONTINUE TO MENTION VCTS/CB FOR JLN/SGF/BBG THROUGH AT LEAST THE
MID EVENING HOURS. BRIEF BOUTS OF LOW END MVFR TO IFR CEILING AND
VISIBILITY WILL BE POSSIBLE...THOUGH TOUGH TO PINPOINT GIVEN THE
SPORADIC NATURE OF SHRA/TSRA DEVELOPMENT. MUCH OF THIS ACTIVITY
HAS BEEN FUELED BY DAYTIME HEATING...THUS COVERAGE AND INTENSITY
SHOULD WANE AFTER 03Z. THEREAFTER...EXPECTED VFR CONDITIONS WITH
ISOLATED TO WIDELY SCATTERED SHRA/TSRA POSSIBLE AGAIN FROM MID
MONDAY AFTERNOON ONWARD.
GAGAN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR MOZ079>083-089>092-
094>098-102>106.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR MOZ055>058-
066>071-077-078-088-093-101.
KS...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR KSZ073-097-
101.
&&Hazardous weather outlook, Jul 24, 4:45 PM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 445 PM CDT SUN JUL 24 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-252145- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 445 PM CDT SUN JUL 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...EXTREME. WEATHER HAZARDS EXPECTED... LIMITED LIGHTNING RISK. LIMITED LARGE HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. EXTREME RISK FOR EXCESSIVE HEAT. DISCUSSION... ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE THIS EVENING INTO TONIGHT OVER ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS. FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL WILL BE POSSIBLE WITH ANY THUNDERSTORMS THAT DEVELOP. A FEW SEVERE STORMS CANNOT BE RULED OUT FROM LATE THIS AFTERNOON THROUGH THE MID EVENING HOURS...WITH A LOCALIZED DAMAGING WIND RISK AND A RISK FOR HAIL TO THE SIZE OF QUARTERS. EXCESSIVE HEAT WILL PERSIST INTO EARLY THIS EVENING AS HEAT INDEX VALUES TOP OUT BETWEEN 100 AND 110 DEGREES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE WILL BE A CHANCE FOR THUNDERSTORMS ON MONDAY...MAINLY ACROSS SOUTHERN MISSOURI...THEN ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE TOWARDS THE END OF THE WEEK INTO NEXT WEEKEND. THE OPPRESSIVE HEAT AND HUMIDITY WILL PERSIST ACROSS THE REGION THROUGH MUCH OF THE WEEK...AS TEMPERATURES CONTINUE TO WARM WELL INTO THE 90S TO AROUND 103 DEGREES AND HEAT INDEX VALUES CLIMB INTO THE 100 TO 110 RANGE EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF THE EXPECTED THUNDERSTORM ACTIVITY...SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Jul 24, 7:13 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
713 PM CDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG 1 N BRIGHTON 37.47N 93.35W
07/24/2011 POLK MO EMERGENCY MNGR
BARN DESTROYED AND A FEW TREES DOWN.
&&
GAGANLocal storm report, Jul 24, 7:38 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
738 PM CDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM TSTM WND GST 5 SSE WILLARD 37.24N 93.39W
07/24/2011 M70 MPH GREENE MO ASOS
70 MPH WIND GUST MEASURED AT SPRINGFIELD ASOS
&&
JTKLocal storm report, Jul 24, 7:52 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
752 PM CDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM TSTM WND GST BATTLEFIELD 37.12N 93.37W
07/24/2011 E60 MPH GREENE MO FIRE DEPT/RESCUE
FIRE DEPARTMENT ESTIMATED WIND SPEEDS UP TO 60 MPH.
&&
JTKLocal storm report, Jul 24, 7:59 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
759 PM CDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM TSTM WND GST BATTLEFIELD 37.12N 93.37W
07/24/2011 E60 MPH GREENE MO NWS EMPLOYEE
NWS PERSONNEL ESTIMATES A WIND GUST OF AT LEAST 60 MPH.
SHINGLES WERE BLOWN OFF A ROOF WITH DAMAGE TO ONE TREE.
&&
GAGANLocal storm report, Jul 24, 8:12 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
812 PM CDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM TSTM WND GST NIXA 37.04N 93.29W
07/24/2011 M53 MPH CHRISTIAN MO PUBLIC
53 MPH MEASURED FROM HOME WEATHER STATION.
&&
GAGANLocal storm report, Jul 24, 8:26 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
826 PM CDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 6 WNW FORT SCOTT 37.87N 94.81W
07/24/2011 BOURBON KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTS MULTIPLE TREES OF 12 TO 18 INCH
DIAMETER DOWN. ALSO REPORTS 4 TO 6 TELEPHONE POLLS
SNAPPED ON MAPLE ROAD BETWEEN 165TH AND 175TH ROAD.
&&
JTKThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 7:26 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 46 min |
| Jul 24, 7:43 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 38 min |
| Jul 24, 7:54 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 26 min |
| Jul 25, 2:41 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 64 min |
| Jul 25, 3:21 PM CDT | Flash Flood Warning | SGF | Vernon | 110 min |
| Jul 25, 3:42 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 63 min |
| Jul 25, 5:20 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 55 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.